Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 122, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jul 15, 2014, 5:22 PM CDT for Burnet County, Travis County, Williamson County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 5:22 PM CDT (22:22 UTC)
- Expired
- Jul 15, 2014, 6:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Burnet County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 58 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1273 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882 WUUS54 KEWX 152222 SVREWX TXC053-453-491-152300- /O.NEW.KEWX.SV.W.0122.140715T2222Z-140715T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 522 PM CDT TUE JUL 15 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BURNET COUNTY... EXTREME NORTHWESTERN TRAVIS COUNTY... WEST CENTRAL WILLIAMSON COUNTY... * UNTIL 600 PM CDT. * AT 519 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BERTRAM... AND MOVING SOUTH AT 5 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BERTRAM...OATMEAL...LIBERTY HILL...SMITHWICK AND STATE HIGHWAY 29. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3057 9787 3055 9817 3079 9808 3079 9791 TIME...MOT...LOC 2221Z 007DEG 4KT 3072 9801 $$
2 follow-up statements
878 WWUS54 KEWX 152237 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 537 PM CDT TUE JUL 15 2014 TXC053-453-491-152300- /O.CON.KEWX.SV.W.0122.000000T0000Z-140715T2300Z/ TRAVIS TX-WILLIAMSON TX-BURNET TX- 537 PM CDT TUE JUL 15 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL BURNET...WEST CENTRAL WILLIAMSON AND EXTREME NORTHWESTERN TRAVIS COUNTIES... AT 534 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES WEST OF LIBERTY HILL...OR 7 MILES SOUTHEAST OF BERTRAM...MOVING SOUTH AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMITHWICK AND STATE HIGHWAY 29. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3076 9790 3057 9787 3055 9817 3075 9809 TIME...MOT...LOC 2236Z 001DEG 9KT 3065 9799 $$
783 WWUS54 KEWX 152256 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 556 PM CDT TUE JUL 15 2014 TXC053-453-491-152303- /O.EXP.KEWX.SV.W.0122.000000T0000Z-140715T2300Z/ TRAVIS TX-WILLIAMSON TX-BURNET TX- 556 PM CDT TUE JUL 15 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BURNET...WEST CENTRAL WILLIAMSON AND EXTREME NORTHWESTERN TRAVIS COUNTIES WILL EXPIRE AT 600 PM CDT... THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS. HOWEVER... WIND GUSTS TO 40 MPH ARE STILL POSSIBLE UNTIL 6 PM CDT. LAT...LON 3076 9790 3057 9787 3055 9817 3075 9809 TIME...MOT...LOC 2253Z 001DEG 9KT 3061 9799 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:20 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 15, 3:20 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 320 PM CDT TUE JUL 15 2014 .SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING...WITH A DROP-OFF IN COVERAGE WITH THE LOSS OF DAYTIME HEATING. A FEW STORMS COULD LINGER INTO THE OVERNIGHT HOURS...BUT MOST OF THE CONVECTIVE ACTIVITY WILL DISSIPATE BEFORE SUNRISE. LINGERING WEAK BOUNDARIES COULD ENHANCE THE SEA-BREEZE TOMORROW AFTERNOON...BUT MOST OF THE AREA WILL REMAIN DRY. A SHORT-WAVE TROUGH MOVING INTO THE SOUTHERN PLAINS WILL GENERATE MESOSCALE CONVECTIVE SYSTEM ACROSS NORTH/NORTH CENTRAL TEXAS LATE WEDNESDAY. THIS MCS WILL REMAIN TO OUR NORTH WEDNESDAY NIGHT...BUT ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG OUTFLOW BOUNDARIES AHEAD OF THE MCS...AND COULD ENTER OUR NRN CWA BY EARLY THURSDAY MORNING. && .LONG TERM (THURSDAY THROUGH TUESDAY)... CHANCES FOR RAIN WILL BECOME MORE WIDESPREAD ON THURSDAY AND THURSDAY NIGHT AS THE MCS AND UPPER TROUGH PUSH SOUTHWARD. CURRENT CONSENSUS TRACKS THE S/W INTO SE TX FRIDAY AFTERNOON WITH POPS DECREASING FROM WEST TO EAST. HOWEVER...THE CONSENSUS OF THE 12Z RUN OF MODELS ALSO SUGGESTS THE S/W WILL BE SLOWER THAN PREVIOUSLY THOUGHT...SO THE CHANCE FOR RAIN COULD LINGER INTO FRIDAY NIGHT AND EVENTUALLY TAPER OFF ON SATURDAY. FOR NOW...HAVE INDICATED THE BEST COVERAGE OF SHOWERS/THUNDERSTORMS THURSDAY EVENING THROUGH EARLY FRIDAY MORNING. RAINFALL AVERAGES WILL GENERALLY BE HIGHEST ACROSS OUR NERN AREAS WHERE COVERAGE OF STORMS WILL BE GREATER. HOWEVER...PRECIPITABLE WATER VALUES WILL REACH 1.8 TO OVER 2 INCHES AND THEREFORE LOCALLY HEAVY RAIN IS EXPECTED. MOST AREAS WILL WELCOME THE HIGHER RAINFALL...BUT AS IS USUAL WITH LOCALLY HEAVY RAINFALL...ISOLATED MINOR FLOODING IS POSSIBLE. DRIER CONDITIONS WILL SETTLE INTO THE AREA ONCE THE UPPER S/W MOVES OFF TO THE EAST. TEMPERATURES THROUGH THE FORECAST PERIOD WILL GENERALLY BE NEAR AVERAGE FOR MID JULY (HIGHS MID/UPPER 90S...LOWS MID/UPPER 70S)...WITH MODERATED HIGHS MID-WEEK DUE TO THE CHANCES FOR RAIN. A WARMING TREND IS EXPECTED DURING THE LATTER HALF OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 97 76 95 76 / 30 10 30 40 50 AUSTIN BERGSTROM INTL AIRPORT 73 96 74 95 76 / 30 10 30 40 50 NEW BRAUNFELS MUNI AIRPORT 75 97 74 95 75 / 30 10 20 30 50 BURNET MUNI AIRPORT 73 94 74 92 73 / 30 10 30 40 50 DEL RIO INTL AIRPORT 79 99 79 99 78 / 30 10 20 20 40 GEORGETOWN MUNI AIRPORT 74 95 75 94 76 / 30 10 30 40 50 HONDO MUNI AIRPORT 75 98 75 97 75 / 30 10 20 20 40 SAN MARCOS MUNI AIRPORT 74 96 74 94 76 / 30 10 20 30 50 LA GRANGE - FAYETTE REGIONAL 74 96 76 94 78 / 30 20 20 30 50 SAN ANTONIO INTL AIRPORT 77 97 77 96 77 / 30 10 20 20 50 STINSON MUNI AIRPORT 76 97 76 96 77 / 30 10 20 20 40 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Jul 15, 6:34 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 634 AM CDT TUE JUL 15 2014 TXZ171>173-183>194-202>209-217>225-228-161145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 634 AM CDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. SOME THUNDERSTORMS MAY PRODUCE GUSTY WINDS TO 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY. SOME THUNDERSTORMS MAY PRODUCE GUSTY WINDS TO 40 MPH AND SMALL HAIL. RAINFALL OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME MAY PRODUCE MINOR FLOODING OF LOW-LYING SPOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 15, 1:49 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 149 PM CDT TUE JUL 15 2014 TXZ185-151915- REAL- 149 PM CDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL REAL COUNTY UNTIL 215 PM CDT... AT 147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF VANCE...OR 10 MILES NORTHWEST OF LEAKEY...MOVING SOUTHWEST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CAMP WOOD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2965 9978 2965 10002 2991 9998 2991 9979 TIME...MOT...LOC 1849Z 024DEG 21KT 2979 9992
Special weather statement, Jul 15, 1:53 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 153 PM CDT TUE JUL 15 2014 TXZ184-151915- EDWARDS- 153 PM CDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EDWARDS COUNTY UNTIL 215 PM CDT... AT 147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF ROCKSPRINGS...MOVING SOUTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHERN EDWARDS COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2963 10024 2967 10052 2993 10040 2992 10015 TIME...MOT...LOC 1852Z 019DEG 19KT 2984 10031
Special weather statement, Jul 15, 1:58 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 158 PM CDT TUE JUL 15 2014 TXZ205-151930- BEXAR- 158 PM CDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BEXAR COUNTY UNTIL 230 PM CDT... AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR TIMBERWOOD PARK...MOVING SOUTHWEST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STONE OAK... HOLLYWOOD PARK... HILL COUNTRY VILLAGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2956 9845 2960 9863 2975 9856 2970 9841 TIME...MOT...LOC 1858Z 025DEG 10KT 2967 9851
Local storm report, Jul 15, 3:31 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
331 PM CDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN 5 E HOLLYWOOD PARK 29.60N 98.40W
07/15/2014 M1.70 INCH BEXAR TX COCORAHS
1.70 INCHES OF RAIN IN ONE HOUR
&&
EVENT NUMBER EWX1400612
CVPSpecial weather statement, Jul 15, 4:20 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 420 PM CDT TUE JUL 15 2014 TXZ172-152200- BURNET- 420 PM CDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL 500 PM CDT... AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF WATSON...OR 9 MILES SOUTH OF COPPERAS COVE...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WATSON... U.S. HIGHWAY 183... FARM TO MARKET ROAD 963... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3091 9784 3082 9809 3102 9816 3103 9792 TIME...MOT...LOC 2119Z 350DEG 7KT 3100 9794
Special weather statement, Jul 15, 5:11 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 511 PM CDT TUE JUL 15 2014 TXZ172-173-192-152300- BURNET-TRAVIS-WILLIAMSON- 511 PM CDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET...WESTERN WILLIAMSON AND EXTREME NORTHWESTERN TRAVIS COUNTIES UNTIL 600 PM CDT... AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LIBERTY HILL...OR 6 MILES SOUTHEAST OF BERTRAM...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LIBERTY HILL... LEANDER... SEWARD JUNCTION... STATE HIGHWAY 29... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3054 9783 3057 9815 3083 9808 3082 9783 TIME...MOT...LOC 2211Z 001DEG 11KT 3069 9797
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:49 PM CDT | Special Weather Statement | EWX | Real | 26 min |
| Jul 15, 1:53 PM CDT | Special Weather Statement | EWX | Edwards | 22 min |
| Jul 15, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 32 min |
| Jul 15, 4:20 PM CDT | Special Weather Statement | EWX | Burnet | 40 min |
| Jul 15, 5:11 PM CDT | Special Weather Statement | EWX | Burnet | 49 min |
| Jul 15, 5:41 PM CDT | Special Weather Statement | EWX | Blanco | 49 min |
| Jul 15, 6:23 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.